MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1257-40Q
Medical Device Problem Codes Over-Sensing (1438); Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, a patient's implantable cardioverter defibrillator (icd) presented with inappropriate anti-tachycardia pacing (atp), due to incorrect interpretation of signal.Programming changes were made to restore normal parameters.There were no patient consequences.
 
Event or Problem Description
It was reported a patient's implantable cardioverter defibrillator (icd) presented with an inappropriate anti-tachycardia pacing (atp) due to over-sensing noise.Programming changes were made to restore normal parameters.There were no patient consequences.

Brand Name
FORTIFY ASSURA VR ICD_IDE_US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17991297
Report Number2017865-2023-50418
Device Sequence Number15496639
Product Code NVZ
UDI-Device Identifier05414734505475
UDI-Public05414734505475
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model NumberCD1257-40Q
Device Lot Number3967648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR (RV) LEAD
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale